# SDR SWAA072861

- Difficulty date: June 3, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 53,424 hours, 47,443 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Unlocked
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  AFTER TAKEOFF FROM SMF, GEAR HANDLE WOULD NOT MOVE FROM UP TO OFF POSITION.  DIVERTED INTO OAK.  FOLLOWED QRH AND MANUALLY LOWERED GEAR.  GEAR CONFIRMED DOWN AND LOCKED BY THREE GREEN LIGHTS, VISUAL THROUGH VIEWER, AND TOWER FLY-BY.  UPON LANDING, THE NLG RETRACTED.  DISCOVERED RIGHT MLG WAS ALSO UNLOCKED.
